# SDR UPS06446483

- Difficulty date: March 9, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 1745 STR 40L STRINGER FOUND CRACK, CRACK LENGTH 1.5".  AFT CARGO COMPT BS 1743 TO BS 1768 STR 40L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
